Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2001, Volume 41, Number 10, Pages 1597–1609 (Mi zvmmf1279)  

This article is cited in 3 scientific papers (total in 3 papers)

Analysis of traveling solitary waves in a four-component reaction-diffusion model

E. S. Kurkina, A. V. Malykh

M. V. Lomonosov Moscow State University, Faculty of Computational Mathematics and Cybernetics

Full text: PDF file (2145 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2001, 41:10, 1519–1531

Bibliographic databases:
UDC: 519.6:536.327
MSC: Primary 92E20; Secondary 35Q80, 35K57, 65M06
Received: 14.01.2000
Revised: 27.06.2001

Citation: E. S. Kurkina, A. V. Malykh, “Analysis of traveling solitary waves in a four-component reaction-diffusion model”, Zh. Vychisl. Mat. Mat. Fiz., 41:10 (2001), 1597–1609; Comput. Math. Math. Phys., 41:10 (2001), 1519–1531

Citation in format AMSBIB
\Bibitem{KurMal01}
\by E.~S.~Kurkina, A.~V.~Malykh
\paper Analysis of traveling solitary waves in a four-component reaction-diffusion model
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2001
\vol 41
\issue 10
\pages 1597--1609
\mathnet{http://mi.mathnet.ru/zvmmf1279}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1882272}
\zmath{https://zbmath.org/?q=an:1023.92048}
\transl
\jour Comput. Math. Math. Phys.
\yr 2001
\vol 41
\issue 10
\pages 1519--1531


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1279
  • http://mi.mathnet.ru/eng/zvmmf/v41/i10/p1597

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. S. Kurkina, N. L. Semendiayeva, “The study of oscillatory modes in a stochastic model of a heterogeneous catalytic reaction”, Comput. Math. Math. Phys., 44:10 (2004), 1721–1735  mathnet  zmath
    2. Sidorov S.V., “Running waves and dynamical chaos in active media: A numerical study”, Differ Equ, 45:2 (2009), 257–261  crossref  mathscinet  zmath  isi  elib  scopus
    3. Svetlana B. Tsybenova, “Parametricheskii analiz nelineinykh bazovykh modelei makrokinetiki”, Zhurn. SFU. Ser. Matem. i fiz., 3:3 (2010), 411–416  mathnet
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:157
    Full text:80
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021